# SDR AALA202205162208

- Difficulty date: May 14, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N324RA
- Make and model: Boeing 737
- Aircraft serial: 44459
- Aircraft time: 6,926 hours, 2,739 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: IN CRUISE CAPTAIN WINDSHIELD IS MAKING A POPPING AND CRACKING SOUND. DIVERTED FLIGHT TO SJU. EMERGENCY WAS NOT DECLARED. REPLACED NUMBER 1 WINDOW HEAT CONTROL UNIT PER AMM 30-41-11.
